zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiplicity of positive radial solutions for an elliptic inclusion system on an annulus. (English) Zbl 1161.35521
Summary: We present the sufficient conditions for existence and multiplicity of positive radial solutions for elliptic inclusion systems. Our results are obtained by utilizing the generalization of Leggett and Williams’s fixed point theorem, established in this paper, for the norm-type cone expansion and compression of multivalued operators.
MSC:
35R70PDE with multivalued right-hand sides
46N20Applications of functional analysis to differential and integral equations
References:
[1]Dunninger, D. R.; Wang, H.: Multiplicity of positive radial solutions for an elliptic system on an annulus, Nonlinear anal. 42, 803-811 (2000) · Zbl 0959.35051 · doi:10.1016/S0362-546X(99)00125-X
[2]Dunninger, D. R.; Wang, H.: Existence and multiplicity of positive solutions for elliptic systems, Nonlinear anal. 29, 1051-1060 (1997) · Zbl 0885.35028 · doi:10.1016/S0362-546X(96)00092-2
[3]Peletier, L.; Van Der Vorst, R. C. A.M.: Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equations, Differential integral equations 5, 147-761 (1992) · Zbl 0758.35029
[4]Krasnoselskii, M. A.: Positive solutions of operator equations, (1964) · Zbl 0121.10604
[5]Guo, D. J.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)
[6]Anderson, D. R.; Avery, R. I.: Fixed point theorem of cone expansion and compression of functional type, J. difference equ. Appl. 8, 1073-1083 (2002) · Zbl 1013.47019 · doi:10.1080/10236190290015344
[7]Leggett, R. W.; Williams, L. R.: A fixed point theorem with application to an infectious disease model, J. math. Anal. appl. 76, 91-97 (1980) · Zbl 0448.47044 · doi:10.1016/0022-247X(80)90062-1
[8]Agarwal, R. P.; Oregan, D.: Periodic solutions to nonlinear integral equations on the infinite interval modelling infectious disease, Nonlinear anal. 40, 21-35 (2000) · Zbl 0958.45011 · doi:10.1016/S0362-546X(00)85002-6
[9]Zima, M.: Fixed point theorem of Leggett–Williams type and its application, J. math. Anal. appl. 299, 254-260 (2004) · Zbl 1066.47059 · doi:10.1016/j.jmaa.2004.07.002
[10]Torres, P. J.: Existence of noe-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem, J. differential equations 190, 643-662 (2003) · Zbl 1032.34040 · doi:10.1016/S0022-0396(02)00152-3
[11]Jiang, D.; Chu, J.; Zhang, M.: Multiplicity of positive periodic solutions to superlinear repulsive singular equations, J. differential equations 211, 282-302 (2005) · Zbl 1074.34048 · doi:10.1016/j.jde.2004.10.031
[12]Graef, J. R.; Yang, B.: Positive solutions to a multi-point higher order boundary value problem, J. math. Anal. appl. 316, 409-421 (2006) · Zbl 1101.34004 · doi:10.1016/j.jmaa.2005.04.049
[13]Agarwal, R. P.; O’regan, D.: A note on the existence of multiple fixed points for multivalued maps with applications, J. differential equations 160, 389-403 (2000) · Zbl 1008.47055 · doi:10.1006/jdeq.1999.3690
[14]O’regan, D.: Fixed points for set valued mappings in locally convex linear topological spaces, Math. comput. Modelling 28, No. 1, 45-55 (1998) · Zbl 1008.47054 · doi:10.1016/S0895-7177(98)00080-6